i masturbate alot but i havnt in the past week ina half.. and the shaft of my penis has red spots and its shiny.. pretty wierd .. idk what it is. is it irritation from maturbating? im only 16 im praying that this isnt an std.. i have a girlfriend of 11 months and we have had oral sex and protected sex... i really hope its just irritation
This redness of penis shaft can be due to chafing penis and the red spots can be due to irritated skin or dermatitis . Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I do enjoy the activity of masturbation as well. Recently, I find masturbating leaves behind a very long red slimy fungus, so i came up with a great solution. I get a well fitted flashlight and filled it with my prescribed topical cream so I can now masturbate killing two birds with one stone. If you have other fun ideas, please leave a comment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.